# SDR GAIA00710

- Difficulty date: November 13, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINTENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE BS 600, FRAME AT STRINGER S6R WAS DENTED.  ACCOMPLISHED REPAIR IAW BOEING SRM 51-40-3, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
